Avatar universal
please help
I had unprotected sex on Dec 22 my partner pulled out..i got my period around Dec 31, my period was really heavy and with a lot of tissue.. it lasted bout a week..I started taking birth control pills sunday Jan 6, and I've been on it for about three days now but I've been having really bad stomach pains.. is there a possibility that I could be or could have gotten pregnant??
Cancel
1 Answers
1 Answers
Page 1 of 1
13167 tn?1327197724
Did you read the package insert?  Usually nausea/stomach pain is a side effect of starting a birth control pill.
Comment
Cancel
13167 tn?1327197724
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Teen Pregnancy Concerns Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Pregnancy Answerers